Well, I think I've been getting anxiety from the accutane, so I stopped taking it temporarily. It's been a little hard to talk to people for the last few days. When talking to people I would kind of freeze up and wait for them to say something first, instead of saying something myself. It's hard to tell if the accutane was causing this because it was more subtle than it probably appears in my last sentence. I've always been shy, and that happened sometimes anyway before I started taking accutane. Plus I spend a lot of time alone, and I'm sure that doesn't help. So I'm not completely sure that accutane was causing anxiety, but I feel like it was. And I can never be too careful with mental side effects. I can deal with physical side effects, but mental side effects are unacceptable.
My last dose was yesterday morning, so now it is about 36 hours after my last dose. I already feel better in most aspects. My joints feel a lot better, and I don't feel like I have any anxiety right now, but it's hard to tell with something like that. I also got a medium sized pimple, which I haven't gotten in a while. It's almost like I immediately recover from the positive and negative effects of accutane after I stop. I hope the pimple was just a coincidence though, because that would totally suck if I start breaking out a day after stopping accutane.
As long as I keep feeling normal, I'll probably start back up on 20mg in a few days for the rest of my course. I just have to be really careful and make sure I'm not giving myself long term anxiety or anything.